MAUDE Adverse Event Report: FX SOLUTIONS EASYTECH ANATOMIQUE; UNCEMENTED PROSTHESIS SHOULDER

FX SOLUTIONS EASYTECH ANATOMIQUE; UNCEMENTED PROSTHESIS SHOULDER
Model Number 314-0034
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised on (b)(6) 2022 due to dismantling.Approximately 35 days after the first surgery.The surgeon explanted 1 2 pegs glenoid, 1 centered head, 1 double taper and 1 anchor base.The surgeon implanted 1 humeral cup ø36+9, 1 glenoid baseplate, 1 centered glenosphere with screw, 3 locking screw and 1 humelock stem.
 
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.

Brand Name
EASYTECH ANATOMIQUE
Common Device Name
UNCEMENTED PROSTHESIS SHOULDER
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key14216738
Report Number3009532798-2022-00108
Device Sequence Number5388701
Product Code PKC
UDI-Device Identifier03701037301470
UDI-Public03701037301470
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201391
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/11/2026
Device Model Number314-0034
Device Catalogue Number314-0034
Device Lot NumberS0823
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2022
Initial Report FDA Received Date04/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown